# SDR SWAA2015021936723

- Difficulty date: February 14, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER AREA INTERNAL ACCESS 5736 SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
